A type of non-equivalent pseudogroups. Application to foliations

Tom 56 / 1992

Jesús Alvarez López Annales Polonici Mathematici 56 (1992), 187-194 DOI: 10.4064/ap-56-2-187-194

Streszczenie

A topological result for non-Hausdorff spaces is proved and used to obtain a non-equivalence theorem for pseudogroups of local transformations. This theorem is applied to the holonomy pseudogroup of foliations.

Autorzy

  • Jesús Alvarez López

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek